# SDR SCNA00051

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,188 hours, 26,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73940
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE OVERWING EMERGENCY EXIT SIGNS WOULD ILLUMINATE FOR ONLY 20 SECONDS.  REMOVED AND REPLACED BATTERY PACK FOR THE LEFT OVERWING EXIT SIGNS.  OPERATIONALLY CHECKED NORMAL.
